Volume 3, Number 1
Preview Issue Next Issue

full paper access

H. T. Banks, S. H. Hu and Z. R. Kenz

10.4208/aamm.10-m1030

J. Comp. Math., 3 (1985), pp. 1-7

Preview Full PDF 94 137 Article preview

full paper access

Quan-Sheng Xu and You-Lan Zhu

J. Comp. Math., 3 (1985), pp. 8-18

Preview Full PDF 91 150 Article preview

full paper access

Ji-Guang Sun

J. Comp. Math., 3 (1985), pp. 19-26

Preview Full PDF 98 147 Article preview

full paper access

Shou Hao

J. Comp. Math., 3 (1985), pp. 27-34.

Preview Full PDF 100 155 Article preview

full paper access

Qing-Yang Li

J. Comp. Math., 3 (1985), pp. 35-40

Preview Full PDF 98 151 Article preview

full paper access

Geng Sun

J. Comp. Math., 3 (1985), pp. 41-49

Preview Full PDF 94 147 Article preview

full paper access

Yu-Lin Zhou

J. Comp. Math., 3 (1985), pp. 50-71.

Preview Full PDF 94 147 Article preview

full paper access

Shao-Yun Huang and Cai-Jing Zhou

J. Comp. Math., 3 (1985), pp. 72-89

Preview Full PDF 96 157 Article preview

full paper access

Guan-Quan Zhang

J. Comp. Math., 3 (1985), pp. 90-96

Preview Full PDF 92 141 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80